# SDR AALA20130910019

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N686NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 7,270 hours, 2,936 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD  INFLIGHT ORD-DCA. CREW REPORTED SPLIT FLAP INDICATION.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT HAND FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
